[Home ] [Archive]   [ فارسی ]  
:: Search Submit Contact ::
:: Volume 7, Issue 1 (Vol.7, No. 1, Spring 2021) ::
mr 2021, 7(1): 91-100 Back to browse issues page
Generalized Local Operators Between Function Modules
Fereshteh Sady 1, Masoumeh Najafi Tavani
1- , sady@modares.ac.ir
Abstract:   (369 Views)

Let X be a compact Hausdorff space, E be a normed space, A(X,E)  be a regular Banach function algebra on X , and A(X,E) be a subspace of C(X,E) . In this paper, first we introduce the notion of localness of an additive map S:A(X,E) → C(X,E) with respect to  additive maps T1,...,Tn: A(X) → C(X) and then we characterize the general form of such maps for a certain class of subspaces A(X,E) of C(X,E) having  A(X)-module structure. ./files/site1/files/71/9.pdf   
Keywords: local operator, separating map, Lipschitz functions, absolutely continuous functions, vector-valued continuous functions
Full-Text [PDF 543 kb]   (87 Downloads)    
Type of Study: S | Subject: alg
Received: 2018/09/24 | Accepted: 2019/09/30 | Published: 2021/05/31 | ePublished: 2021/05/31
Send email to the article author

Add your comments about this article
Your username or Email:

CAPTCHA


XML   Persian Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Sady F, Najafi Tavani M. Generalized Local Operators Between Function Modules. mr. 2021; 7 (1) :91-100
URL: http://mmr.khu.ac.ir/article-1-2843-en.html


Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.
Volume 7, Issue 1 (Vol.7, No. 1, Spring 2021) Back to browse issues page
پژوهش‌های ریاضی Mathematical Researches
Persian site map - English site map - Created in 0.06 seconds with 30 queries by YEKTAWEB 4338